# SDR DALA2019091505409

- Difficulty date: September 14, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 80,973 hours, 37,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CLEAT BTW STR 43L TO 42L AT LEVEL OF FR33 IN FWD CARGO COMPARTMENT (1 EA), REPLACED CLEAT BTW STR 43L TO STR 42L LEVEL FR33 FWD CARGO COMPARTMENT (1E/A) AS PER SRM 51-42-00, 51-72-11 AND DRAWING D5323039820001.
